Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 34, NWS Austin/San Antonio, TX

June 12, 2025Atascosa County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 10:41 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2025, 10:41 AM CDT (15:41 UTC)
Expired
Jun 12, 2025, 1:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 46 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KNGP), launched 12:00Z, 3.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2602 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

961 
WGUS54 KEWX 121541
FFWEWX
TXC013-029-325-121845-
/O.NEW.KEWX.FF.W.0034.250612T1541Z-250612T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1041 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Atascosa County in south central Texas...
  Bexar County in south central Texas...
  Southeastern Medina County in south central Texas...

* Until 145 PM CDT.

* At 1041 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 8 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak, 
  Selma, Devine, Castroville, Stinson Municipal Airport, San Antonio 
  Int Airport, Randolph AFB, Leon Valley, Kirby, Alamo Heights, 
  Windcrest, Terrell Hills, Lytle, Olmos Park and St. Hedwig.

Significant rises along Medina River and Leon Creek are ongoing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2937 9899 2948 9866 2957 9830 2954 9827
      2955 9826 2952 9820 2949 9818 2950 9818
      2950 9817 2948 9816 2948 9813 2947 9812
      2946 9813 2945 9812 2944 9814 2911 9841
      2912 9871 2911 9904

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:43 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 12, 6:43 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
643 AM CDT Thu Jun 12 2025

...New AVIATION (12Z TAFS)...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Thu Jun 12 2025

Primary focus this morning is to hone in on the timing of lingering
storm coverage. Expecting TSRA to linger at SAT and SSF through
13-15Z followed by a quick round of MVFR mid to late morning and
early afternoon, followed by VFR and quiet weather likely for the
remainder of the day. A return to MVFR is expected tonight after 06Z
at AUS, SAT, and SSF.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  74  94  76 /  60  10  20   0
Austin Bergstrom Intl Airport  86  73  93  76 /  70  10  20   0
New Braunfels Muni Airport     88  73  93  75 /  80  10  20   0
Burnet Muni Airport            87  72  91  74 /  40   0  10   0
Del Rio Intl Airport           97  78 101  78 /   0   0   0   0
Georgetown Muni Airport        85  73  92  75 /  50   0  20   0
Hondo Muni Airport             90  74  95  75 /  50   0  10   0
San Marcos Muni Airport        87  73  93  75 /  80  10  20   0
La Grange - Fayette Regional   84  75  90  76 /  90  20  40   0
San Antonio Intl Airport       88  76  94  77 /  70  10  20   0
Stinson Muni Airport           90  76  95  78 /  70  10  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...MMM

In the hours before

Local storm report, Jun 12, 4:49 AM CDT, 5 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
449 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     Rain             2 N Cibolo              29.60N 98.25W
06/12/2025  M6.10 Inch       Guadalupe          TX   Public

&&

JR
Local storm report, Jun 12, 4:59 AM CDT, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
459 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     Flash Flood      4 S San Marcos          29.83N 97.94W
06/12/2025                   Hays               TX   Emergency Mngr

            Low water crossing closed due to cottonwood
            creek along Old Bastrop Hwy at Capistrano
            Dr.

&&

MB
Special weather statement, Jun 12, 5:04 AM CDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
504 AM CDT Thu Jun 12 2025

TXZ205-221-121045-
Bexar TX-Wilson TX-
504 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of central Wilson and
southeastern Bexar Counties through 545 AM CDT...

At 503 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stinson Municipal Airport, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Floresville, Poth, Stockdale, Stinson Municipal Airport,
Kosciusko, Elmendorf, Calaveras Lake, Sutherland Springs, Sandy Oaks,
Buena Vista, Mitchell Lake, Losoya, Parita, Southton, Canada Verde,
Thelma, Brooks City Base, and Braunig Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2920 9863 2938 9859 2929 9786 2908 9792
      2904 9798
TIME...MOT...LOC 1003Z 282DEG 37KT 2928 9853

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Brady
Local storm report, Jun 12, 5:43 AM CDT, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
543 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     Flash Flood      1 WSW Windcrest         29.51N 98.40W
06/12/2025                   Bexar              TX   Trained Spotter

            High water rescue on I-35 near the Windcrest
            Business Park.

&&

BF
Special weather statement, Jun 12, 5:49 AM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
549 AM CDT Thu Jun 12 2025

TXZ222>225-121130-
Karnes TX-Lavaca TX-De Witt TX-Gonzales TX-
549 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of DeWitt, southeastern
Karnes, southeastern Gonzales and southwestern Lavaca Counties
through 630 AM CDT...

At 549 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shiner to near Goliad. Movement was east at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Nordheim, Cheapside,
Thomaston, Hochheim, Westhoff, Worthing, Edgar, Terryville,
Meyersville, Koerth, Glaze City, Mont, Sweet Home, Dreyer, and
Arneckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2905 9705 2887 9730 2890 9734 2892 9742
      2872 9770 2948 9741 2949 9690
TIME...MOT...LOC 1049Z 259DEG 17KT 2943 9719 2871 9748

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Jun 12, 6:46 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
646 AM CDT Thu Jun 12 2025

TXZ204-219-220-121230-
Frio TX-Atascosa TX-Medina TX-
646 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southeastern Medina,
northeastern Frio and northwestern Atascosa Counties through 730 AM
CDT...

At 645 AM CDT, Doppler radar was tracking a strong thunderstorm near
Devine, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Devine, Poteet, Lytle, Natalia, Moore, Bigfoot, Schattel, Iuka,
Amphion, Kyote, and Rossville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2906 9902 2924 9886 2912 9850 2884 9876
TIME...MOT...LOC 1145Z 302DEG 11KT 2912 9886

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.